On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and Diovan - no wonder it continued. Now back on Tekturna only - hair loss is less, however ongoing. Anyone else lose hair on these drugs? Checked with pharmacist - Diovan seems to be the one with most complaints about hair loss, but I have been off of it since June and still have hair loss.
24 Jan 2011
Yes, Diovan is the one which is probably the contributor in hair loss. Since you are off Diovan now, give it a bit of time and the hair loss should stop.
24 Jan 2011
the more time that passes this should be out of your system and you should have a decrease in this side effect if this does continue after a reasonable amount of time then talk with your doctor, meanwhile if you feel confortable with talking to your pharmacist tell him exactly what you have said here he should have a frug profile on you and if there is anything else that you are having to use in combination with this then he would have the record of it and at least you would have a better idea, otherwise just be someone who gives a little more time but always better safe than sorry please take good care of yourself
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Took Avalide (same class) & it lowered BP but changed me almost ruining my life.I had no sex drive and by suppressing my natural hormones it ...
1 answer • 4 Sep 2010
1 answer • 22 Feb 2011
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
... is very broken in the back is this just temporary? I was on Diovan hct with no problems before but the insurance comp. will not cover it until I ...
2 answers • 29 Oct 2011
I've been on diovan for about 10 yrs, and all of sudden in the last 6 months I've had an alot of hair loss, and i also developed psoriasis ...
1 answer • 22 Mar 2014
... hate. Also, very worryingly, I am losing an awful lot of hair. I would like to know whether this hair loss will continue (I've been using ...
1 answer • 21 Dec 2014